# SDR DALA2024051405174

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 889-908
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SPLICE (BELOW CUSP WEB) BTW STA Y=908 AND Y=889 APPROX LONG 18RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00514: CORROSION LEVEL 2. SPLICE (BELOW CUSP WEB) BTW STA Y=908 AND Y=889 APPROX LONG 18RH AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG 9930612 REV CG AND B717 SRM 51-41-05-0G. (LP #0340715)
